Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Heart patient with severe gastric problem. Is it safe to take avil 50 for penis infection?

Answered by
Dr.
Dr. Anantharamakrishnan

Cardiologist

Practicing since :1966

Answered : 4506 Questions

default
Posted on Mon, 4 Feb 2013 in Penis Problems
Question: can a heart patient take avil 50 for infection in PENIS .HE HAS HAD A HEART ATTACK IN 1998 AND IN 2010.BOTH THE TIMES HE HAD STENTS.NOW HE IS SUFFERING FROM SEVERE GASTRIC PROBLEM AND HAS BARRETS.
doctor
Answered by Dr. Anantharamakrishnan 5 hours later
Hi friend,
Welcome to Health Care Magic

Avil is chlorpheneramine – an antihistamine.
It does not help in infection.
Antihistamines have been known to cause arrhythmias
Better to avoid.

Take care
Wishing speedy recovery
God bless
Good luck

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anantharamakrishnan 4 hours later
Please advice us what he has to take to get rid of this infection.He is at present in Bangalore and if you advice which Doctor and Hospital he has to be referrred .He has bullying in the stomach which causes heaviness and severe gastric problems.We are worried and confused whether it is because of water or medicine?Since his second attack was a syptom of gastric problem.He visits XXXXXXX HRIDAYALAYA for his heart trouble and last year he was treated at VELLORE for his BARRETS.
Please give us your suggestions.
doctor
Answered by Dr. Anantharamakrishnan 3 hours later
Dear XXXXXXX

Heart symptoms are often mistaken for 'gastric' symptoms.
Since, he has both problems - the best solution will be to see the cardiologist first. XXXXXXX Hrudayalaya is one of the premier institutions in the country and he can approach them confidently - especially because, he had been there on previous occasion. He should take his previous records. (If not with him, it can be scanned and mailed to him)

It is multi-speciality hospital - most likely, they have specialists in gastroenterology also. They can have a look at the stomach and oesophagus.

Regarding the penis infection - the ideal person will be Urologist or Venereologist. Smear or blood tests may be needed... Antibiotic - local and/or Systemic - will be given depending on the nature and severity. Smear may have to be taken.

Appropriate treatment needs definite diagnosis. And diagnosis is feasible only on examination and/or investigation. All the 3 problems can be managed simultaneously under one roof - at the multi-speciality hospital..

All the best
Good luck
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  

Recent questions on  Penis infection

doctor1 MD

Hello Doctor I'm having discomfort around my pelvis and a little in my anus and their is some discomfort in my throat and a slight tingling sensation in my penis.The discomfort started after I sat down and used a public toilet.

doctor1 MD

Hi sir I have one problem that is my penis turn black from base tip of penis to front tip of penis I'm doing exclerating movement from last ten years but I don't face any problem but from last 1 days I noticed my half tip of penis turn black so...

doctor1 MD

Hello Sir/madam, I am suffering from penis infection , initially I went to doctor and he suggested to take anti-biotic, and informed me that this infection is due to uncontrolled Diabetis, I am diabetic. Though infection cured for 2 weeks, again I...

doctor1 MD

hello
doctor i am suffering from penis infection , i intercourse wid a lady who was in periods , now my penis is keep leaking white transparent fluid like water ( color less ) and am unable to cure it wot is the disease name and tell me how to cure it , as am getting sexually and mentally disturb